MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EX SET BI-FUSE 7" MICRO 1CV REM CON; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EX SET BI-FUSE 7" MICRO 1CV REM CON; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9292
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter state: address information was not able to be obtained, therefore, co was used as a place holder based off reporters area code.(b)(6).
 
Event or Problem Description
It was reported that bd ex set bi-fuse 7" micro 1cv rem con tubing was defective.The following information was provided by the initial reporter: i have now gotten multiple comments now about fluid leaking from the max zero connection site.It is not happening with spin collar luer connections, but rather with syringes that are being placed on the max zero bifuse.
 
Additional Manufacturer Narrative
H.6.Investigation: no photo or sample was received with the customer's complaint of leakage.Without further information, the complaint cannot be verified and the root cause remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description

Brand Name
BD EX SET BI-FUSE 7" MICRO 1CV REM CON
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12849414
Report Number9616066-2021-52422
Device Sequence Number4205578
Product Code FPA
UDI-Device Identifier50885403417885
UDI-Public50885403417885
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9292
Device Catalogue NumberMZ9292
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown